# SDR YENA2021032200182

- Difficulty date: March 16, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 6609
- Aircraft time: 21,644 hours, 7,081 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D30664709
- Part serial: L0707
- Condition: Failed
- Location: Cabin
- Part time: 15,936 hours, 6,071 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (REF. AEROMAN N/R 2021-108030) PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT ASSEMBLY HIT IN THE FWD FUSELAGE (SWELLING CAUSING CONTACT WITH A/C FUSELAGE WHEN DOOR IS OPEN AND LOCKED); (PER AEROMAN N/R 2021-108030) R & R PASSENGER CREW DOOR 831 ESCAPE SLIDE RAFT IAW AMM 25-62-44-000-012-A  AND AMM 25-62-44-400-007-A.
